# SDR VY1R103208

- Difficulty date: January 31, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N170PA
- Make and model: Snias AS350B2
- Aircraft serial: 2637
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Spline Adapter
- Part number: 1502780
- Condition: Worn
- Location: Hyd Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC PUMP SPLINE DRIVE WORN, WAS LUBRICATED IAW MSR PRIOR.
